# SDR SWIA200617401

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 21,887 hours, 32,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EXIT" ROW SIGN MISSING NEAR SEAT 6A.  REPLACED EXIT ROW SIGN NEAR SEAT 6A.  OPS CHECK GOOD, PN 10-1301-15.
